MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. TEMNO ELITE¿.VALVED COAXIAL BUNDLE; INSTRUMENT, BIOPSY DEVICE

MERIT MEDICAL SYSTEMS INC. TEMNO ELITE¿.VALVED COAXIAL BUNDLE; INSTRUMENT, BIOPSY DEVICE
Catalog Number TEVC2010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 07/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect medical device is not expected to return for evaluation.The device has been discarded by the account.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were identified.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.
 
Event or Problem Description
The account alleges that during a lung biopsy, an outpatient experienced an air embolism.The patient was intubated and transferred to icu for further observation.

Brand Name
TEMNO ELITE¿.VALVED COAXIAL BUNDLE
Common Device Name
INSTRUMENT, BIOPSY DEVICE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012088662
MDR Report Key19943156
Report Number1721504-2024-00050
Device Sequence Number7319477
Product Code KNW
UDI-Device Identifier00884450397756
UDI-Public884450397756
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTEVC2010
Device Lot NumberH2800412
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexUnknown